Home Upper and lower bounds for the complexity of the branch and bound method for the knapsack problem
Article
Licensed
Unlicensed Requires Authentication

Upper and lower bounds for the complexity of the branch and bound method for the knapsack problem

  • R. M. Kolpakov and M. A. Posypkin
Published/Copyright: March 18, 2010
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 20 Issue 1

Abstract

This paper is devoted to questions concerning the complexity of solution of the problem on one-dimensional Boolean knapsack by the branch and bound method. For this complexity we obtain two upper bounds. We separate the special case of the knapsack problem where the complexity is polynomially bounded by the dimension of the problem. We also obtain an upper and lower bounds for the complexity of solution by the branch and bound method of the subset sum problem which is a special case of the knapsack problem.

Received: 2009-04-01
Published Online: 2010-03-18
Published in Print: 2010-March

© de Gruyter 2010

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.2010.006/pdf
Scroll to top button